# SDR FDEA200811124864

- Difficulty date: November 12, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 75,122 hours, 31,146 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB16191
- Condition: Gouged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD SLAT GOUGED OTBD TOP CORNER.  REMOVED AND RE-INSTALLED THE LEFT NR 2 SLAT.  BLENDED AREA IAW SRM 57-00-01; FIG 1-A; SHEET 3; PG 5; VOL I AND 57-55-01.  FABRICATED SKIN AND SPLICE PLATES THEN INSTALLED RTEF SRM 57-10-00; VOL I; FIG 3-1.  GAP CHECKS GOOD REF MD10-10 AMM 27-80-01-4.
